# SDR SWIA202505270021

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 43,081 hours, 39,912 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5 MINUTES AFTER TAKEOFF HYD 2 LO PRESS CAUTION MESSAGE, ANNUNCIATED, HYDRAULIC SYSTEM TO QUANTITY REPORTED 5%, BOTH HYDRAULIC SYSTEM TWO PUMPS OPERATED FOR 85 MINUTES WHILE QUANTITY WAS LOW BEFORE LANDING.  (FLIGHT 5472 - FILED CLOSED)UPON ARRIVAL TO A/C FOUND 0% QUANTITY IN COCKPIT FOR HYD #2 SYSTEM. VERFIED AT 0% AT THE RESERVIOR. DUE TO PLANE MOVEMENT FROM ORIGINAL SPOT VERY LITTLE FLUID ON GROUND. SERVICED HYD RESERVIOR #2 IN REF. TO AMM 12-12-29. ATTEMPTED TO TURN ON HYD #2 PUMP. PUMP WOULD NOT POWER ON. VERIFIED VOLTAGE AT THE PUMP. REMOVED AND REPLACED HYD PUMP #2. AFTER REPLACING FOUND MAJOR LEAK INSIDE OF THE LH MLG WHEEL WELL. UPON INVESTIGATION FOUND A BLOWN HYD LINE ON FOR THE SPOILER RETRACT. REPLACED HOSE AS REQ. AFTER REPLACING AND HYD PUMP #2 FOUND RESEVOIR NOT TO BE CHANGE QUANITY OF SERVICING. REMOVED AND REPLACED HYD #2 RESERVOIR.  DUE TO HYD #2 SYSTEM BEING RAN FOR PROLONGER PERIOD DRY. ALSO REPLACED RH ENGINE EDP. ALL OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. PLEASE REF. THE FOLLOWING AMLS FOR ALL MTX ACTIONS COMPLIED WITH AND PART INFORMATION. AML 1610920, AML 1610919, AML 1610756, AML 1610753.
